- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Are feeling dizzy, light headedness and a blurry vision symptoms of a heart problem?
Yes (or rather with chronic amphetamine abuse)!
The treatment of course, is to stop taking amphetamines! They are dangerous and can be the cause of all sorts of problems, including problems with your heart. In your case, you will also need medical help to get you through this period, because going "cold turkey" may be dangerous as well without supervision by an exert. The hole in your heart may or may not have anything to with your problem, and definitely should be re-evaluated (Is a small stature common in your family?).
Re: "When i stand up from a sitting position i regularly feel dizzy and light headed and have blurry vision all at once for just a few seconds, and on 2 occasions it has caused me to fall to the floor", this is called orthostatic hypotension and can also be related to your drug abuse.
You can read more here. "POTS" is an extreme form of this condition:
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?